MAUDE Adverse Event Report: ABBOTT GMBH GLUCOSE; HEXOKINASE, GLUCOSE

ABBOTT GMBH GLUCOSE; HEXOKINASE, GLUCOSE
Model Number 3L82-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely depressed glucose result for a diabetic male patient generated from an architect c8000 analyzer and provided the following data: on (b)(6) 2023, sample id (b)(6): initial result was 16 mg/dl, repeat result was 16 mg/dl.The patient was tested in another laboratory the same day and the glucose result was 180 mg/dl (method unknown).It was reported that all glucose testing was not a fasting glucose test.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation regarding depressed result of architect glucose reagent lot number 62901uq10 assay included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Ticket search by lot 62901uq10 did not identify an increase in complaint activity for the reported issue.Ticket and trending review did not identify any trends regarding for the identified product related to the reported issue.Return testing was not completed as returns were not available.File sample analysis was not performed as the issue appears to be specific to the documented patient sample.Quality control was in range on date of discrepant result, indicating the assay is performing as expected.Device history record review did not identify any nonconformances or deviations associated with the identified product and complaint issue.A labeling review determined product labeling provides adequate information regarding the customer issue.Based on the investigation, no systemic issue or deficiency with the architect glucose reagent lot number 62901uq10 was identified.

Brand Name
GLUCOSE
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16454982
Report Number3002809144-2023-00097
Device Sequence Number5844657
Product Code CFR
UDI-Device Identifier00380740161583
UDI-Public00380740161583
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K060383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number3L82-22
Device Catalogue Number03L82-22
Device Lot Number62901UQ10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C804222; ARC C8 PROC MOD, 01G06-11, C804222
Patient SexMale